IJPAM: Volume 81, No. 1 (2012)
NON-ISOLATED VERTICES IN A RANDOM GRAPH
Department of Mathematics
Faculty of Science
Chonburi 20131, THAILAND
Abstract. This paper uses Stein's method to give lower and upper bounds on the error in approximating the probability of non-isolated vertices in a random graph by the binomial probability of .
Received: August 14, 2012
AMS Subject Classification: 62E17, 05C80, 60C05
Key Words and Phrases: binomial approximation, isolated vertex, random graph, Stein's method
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395